# SDR MASA2020010860010

- Difficulty date: January 8, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 10,200 hours, 6,325 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Sensor
- Condition: Inoperative
- Location: Slat Skew
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

SLATS FAIL ON EXTENSION- INFLIGHT EMERG
R&R LH OB SLAT SKEW SENSOR AND LH IB SLAT SKEW SENSOR.
